Alert archive / Colorado / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 39, NWS Goodland, KS

June 3, 2020Kit Carson County, Colorado

NWS Goodland, KS issued this severe thunderstorm warning at Jun 3, 2020, 2:10 PM MDT for Kit Carson County, Colorado. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 3, 2020, 2:10 PM MDT (20:10 UTC)
Expired
Jun 3, 2020, 2:35 PM MDT
In force
25 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Kit Carson County, CO

The radar

The Goodland radar (KGLD), 85 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 12:00Z, 8.2 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2020-06-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2020-06-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 42 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-346 J/kg
Mixed-layer LCL
2360 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
42 m²/s²
0-3 km storm-relative helicity
60 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

607 
WUUS53 KGLD 032010
SVRGLD
COC063-032115-
/O.NEW.KGLD.SV.W.0039.200603T2010Z-200603T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
210 PM MDT Wed Jun 3 2020

The National Weather Service in Goodland has issued a

* Severe Thunderstorm Warning for...
  Central Kit Carson County in east central Colorado...

* Until 315 PM MDT.

* At 210 PM MDT, a severe thunderstorm was located 8 miles north of
  Vona, or 10 miles northeast of Seibert, moving east at 20 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Stratton.

This includes Interstate 70 in Colorado between mile markers 416 and
426.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3940 10286 3948 10279 3945 10237 3920 10254
TIME...MOT...LOC 2010Z 290DEG 15KT 3942 10276 

HAIL...1.00IN
WIND...60MPH
 
$$

Husted
2 follow-up statements
700 
WWUS53 KGLD 032026
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
226 PM MDT Wed Jun 3 2020

COC063-032115-
/O.CON.KGLD.SV.W.0039.000000T0000Z-200603T2115Z/
Kit Carson CO-
226 PM MDT Wed Jun 3 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 315 PM MDT
FOR CENTRAL KIT CARSON COUNTY...

At 226 PM MDT, a severe thunderstorm was located 5 miles northwest of
Stratton, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Stratton.

This includes Interstate 70 in Colorado between mile markers 416 and
426.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3934 10276 3947 10265 3945 10237 3920 10254
TIME...MOT...LOC 2026Z 298DEG 19KT 3937 10265 

HAIL...1.00IN
WIND...60MPH
 
$$

Husted
160 
WWUS53 KGLD 032035
SVSGLD

Severe Weather Statement
National Weather Service Goodland KS
235 PM MDT Wed Jun 3 2020

COC063-032044-
/O.CAN.KGLD.SV.W.0039.000000T0000Z-200603T2115Z/
Kit Carson CO-
235 PM MDT Wed Jun 3 2020

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL KIT CARSON COUNTY IS
CANCELLED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.  However gusty winds are
still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
southwestern Kit Carson County until 330 PM MDT.

LAT...LON 3934 10276 3947 10265 3945 10237 3920 10254
TIME...MOT...LOC 2033Z 290DEG 15KT 3936 10261 

$$

Husted

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 1:45 PM MDT, 25 minutes earlier.

Area forecast discussion, Jun 3, 1:45 PM MDT, 25 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
145 PM MDT Wed Jun 3 2020

.SHORT TERM...(This evening through Friday)
Issued at 145 PM MDT Wed Jun 3 2020

Tonight...strong to severe thunderstorms are expected to continue
moving east-southeast through early evening before losing their
severity and eventually dissipating a few hours after midnight. Low
temperatures are expected to be in the mid 50s to low 60s.

Thursday-Thursday night...there is a slight chance for late
afternoon and evening thunderstorms as another weather
disturbance moves through under northwest flow aloft. Areal
coverage appears to be much less compared to the past few days but
we continue to advertise that severe storms are possible. High
temperatures are expected to be in the low 90s to near 100. Low
temperatures are expected to fall into the mid 50s to mid 60s.

Friday...at present time it appears that we'll be thunderstorm free
during the day but will have to watch the far western/northwest
fringes closely as GFS advertising another disturbance approaching
per 700-500mb relative humidity. High temperatures reach the mid 90s
to around 100.

.LONG TERM...(Friday Night through Wednesday)
Issued at 1254 PM MDT Wed Jun 3 2020

For this extended discussion the same pattern continues. An upper-
level ridge building over the High Plains with an upper-level close
low over the SOCAL coast. This low will move up the west side of the
ridge and become an open wave by the time it reached the top of the
axis. Later in the period, the ridge will move eastward while a
trough moves into the Rockies from the PACNORWEST and bring with it
an associated surface front that looks to impact the area on Monday
night through Tuesday.

So this pattern will produce temperatures above normal Saturday
through Monday (Middle to upper 90s) with a slight chances of
afternoon and evening thunderstorms associated with open wave within
the southwestern flow on the western side of the ridge. Followed by
a chance of precipitation Monday night into Tuesday with the front
passing through the area. Behind the front, Tuesday and Wednesday
will see temps closer to normal (upper 70s to lower 80s).

&&

.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1050 AM MDT Wed Jun 3 2020

For KGLD and KMCK, vfr conditions are expected through the period
outside of any convection. Winds outside of any convection are
expected to be below 12kts and will be variable in direction
through the next 24 hours. Showers and thunderstorms will be
possible at KGLD in the 22z-00z timeframe and KMCK in the 00z-03z
timeframe. Primary hazards will be outflow wind gusts over 50kts,
large hail, locally heavy rainfall and a small threat for blowing
dust due to the strong outflow. Any of these hazards could produce
sub vfr conditions. At this time have a VCTS mention until
confidence increases in specific timing and hazard of a
thunderstorm impacting either terminal.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
CO...NONE.
NE...NONE.
&&

SHORT TERM...99
LONG TERM...BW
AVIATION...99
Hazardous weather outlook, Jun 3, 1:10 PM MDT, 1 hour before
Hazardous Weather Outlook
National Weather Service Goodland KS
110 PM MDT Wed Jun 3 2020

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-041200-
Yuma County-Kit Carson County-Cheyenne County-Cheyenne-Rawlins-
Decatur-Norton-Sherman-Thomas-Sheridan-Graham-Wallace-Logan-Gove-
Greeley-Wichita-Dundy-Hitchcock-Red Willow-
110 PM MDT Wed Jun 3 2020 /210 PM CDT Wed Jun 3 2020/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

There is a Slight Risk for severe thunderstorms across the majority
of the Tri-State area through 9 PM MDT (10 PM CDT). A Marginal Risk
for severe weather is in place for the remainder of the area. Hail up
to the size of golf balls, damaging wind gusts to 70 mph and locally
heavy rainfall which could cause flash flooding are all possible.
The strong and sudden wind gusts could produce blowing dust and
significant reductions in visibility. Landspout tornados will also be
possible primarily along and west of the Colorado Kansas border for
the first few hours of thunderstorm development.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY...

There is a Marginal Risk for severe thunderstorms across the
majority of the Tri-State area during the late afternoon and evening
hours on Thursday. Large hail and damaging winds are the primary
hazards.

Elevated fire weather conditions are expected across far eastern
Saturday. Critical fire weather conditions are expected across far
eastern Colorado Sunday. If trends continue a Fire Weather Watch will
be issued in the next day or two. Near critical fire weather
conditions are expected across far eastern Colorado Monday through
Wednesday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed from 2 PM MDT (3 PM CDT) through 9
PM MDT (10 PM CDT). We would appreciate reports of severe weather
via telephone and social media.

In the hours before

Local storm report, Jun 3, 11:05 AM MDT, 3 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
1105 AM MDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     TSTM WND GST     4 NE STRATTON           40.19N 101.17W
06/02/2020  M55 MPH          HITCHCOCK          NE   MESONET

&&
Special weather statement, Jun 3, 1:05 PM MDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Goodland KS
105 PM MDT Wed Jun 3 2020

COZ091-031930-
Kit Carson County CO-
105 PM MDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIT CARSON COUNTY
UNTIL 130 PM MDT...

At 105 PM MDT, Doppler radar was tracking a strong thunderstorm near
Seibert, moving east at 20 mph.

Penny size hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Stratton, Seibert and Vona.

This includes Interstate 70 in Colorado between mile markers 402 and
420.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3925 10295 3943 10295 3948 10258 3919 10259
TIME...MOT...LOC 1905Z 271DEG 20KT 3934 10286

Husted
Special weather statement, Jun 3, 1:41 PM MDT, 29 minutes before
Special Weather Statement
National Weather Service Goodland KS
141 PM MDT Wed Jun 3 2020

COZ091-032000-
Kit Carson County CO-
141 PM MDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 200 PM MDT...

At 140 PM MDT, Doppler radar was tracking a strong thunderstorm near
Flagler, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Flagler and Seibert.

This includes Interstate 70 in Colorado between mile markers 391 and
407.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3934 10315 3937 10282 3914 10284 3914 10316
TIME...MOT...LOC 1940Z 271DEG 20KT 3925 10307

Husted
Special weather statement, Jun 3, 1:45 PM MDT, 25 minutes before
Special Weather Statement
National Weather Service Goodland KS
145 PM MDT Wed Jun 3 2020

COZ091-032000-
Kit Carson County CO-
145 PM MDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN KIT CARSON COUNTY
UNTIL 200 PM MDT...

At 145 PM MDT, Doppler radar was tracking a strong thunderstorm near
Flagler, moving east at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Flagler and Seibert.

This includes Interstate 70 in Colorado between mile markers 391 and
407.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3934 10315 3937 10282 3914 10284 3914 10316
TIME...MOT...LOC 1945Z 271DEG 20KT 3925 10303

Husted
Local storm report, Jun 3, 1:54 PM MDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GOODLAND KS
154 PM MDT WED JUN 3 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             13 NNW RULETON          39.52N 101.93W
06/02/2020  E0.70 INCH       SHERMAN            KS   TRAINED SPOTTER

            PEA TO DIME SIZE HAIL REPORTED.

0523 PM     HAIL             4 WSW PALISADE          40.33N 101.17W
06/02/2020  E2.75 INCH       HITCHCOCK          NE   PUBLIC

            CORRECTS PREVIOUS HAIL REPORT FROM 4 WSW
            PALISADE. CITIZEN FOUND BASEBALL SIZED HAIL
            WHEN GOING OUTSIDE.

0520 PM     HAIL             PALISADE                40.35N 101.11W
06/02/2020  E0.70 INCH       HITCHCOCK          NE   PUBLIC

            REPORTED VIA SOCIAL MEDIA.

0514 PM     TSTM WND GST     4 NE STRATTON           40.19N 101.17W
06/02/2020  M55 MPH          HITCHCOCK          NE   MESONET

0300 PM     TORNADO          7 S SHARON SPRINGS      38.80N 101.75W
06/02/2020                   WALLACE            KS   PUBLIC

            BRIEF LANDSPOUT OBSERVED SOUTH OF SHARON
            SPRINGS.

0615 PM     HEAVY RAIN       6 N KANORADO            39.43N 102.04W
06/02/2020  M2.00 INCH       SHERMAN            KS   PUBLIC

            2 INCHES OF RAIN FELL OVER 30 MINUTES.
            REPORTED VIA SOCIAL MEDIA.

0320 PM     DUST STORM       1 SW GOODLAND           39.34N 101.73W
06/02/2020                   SHERMAN            KS   NWS EMPLOYEE

            RETIRED NWS EMPLOYEE REPORTED BLOWING DUST
            AND VISIBILITY DOWN TO 1/4 MILE.

0200 PM     TORNADO          3 S KANORADO            39.30N 102.03W
06/02/2020                   SHERMAN            KS   EMERGENCY MNGR

            SHERMAN COUNTY EMERGENCY MANAGEMENT OBSERVED
            LANDSPOUT TORNADO NEAR STATE BORDER FROM
            HIGHWAY 27. LOCATION ESTIMATED FROM RADAR.

0530 PM     HAIL             9 SSW SAINT FRANCIS     39.66N 101.87W
06/02/2020  E0.88 INCH       CHEYENNE           KS   TRAINED SPOTTER

0348 PM     HAIL             13 S WHEELER            39.57N 101.71W
06/02/2020  E0.25 INCH       CHEYENNE           KS   PUBLIC

            PEA SIZE HAIL AND HEAVY RAIN REPORTED JUST
            NORTH OF THE CHEYENNE-SHERMAN COUNTY LINES.

0630 PM     HAIL             10 NNE HALE             39.75N 102.05W
06/02/2020  E0.25 INCH       YUMA               CO   NWS EMPLOYEE

            REPORTED VIA OFF-DUTY NWS EMPLOYEE.

0545 PM     TSTM WND GST     HALE                    39.63N 102.12W
06/02/2020  M59 MPH          YUMA               CO   MESONET

0220 PM     DUST STORM       3 S BURLINGTON          39.27N 102.27W
06/02/2020                   KIT CARSON         CO   TRAINED SPOTTER

            ZERO VISIBILITY AT A FEED LOT SOUTH OF
            BURLINGTON, COLORADO.

0207 PM     TORNADO          10 S PECONIC            39.18N 102.18W
06/02/2020                   KIT CARSON         CO   PUBLIC

            BRIEF LANDSPOUT REPORTED LOOKING SOUTH FROM
            THE ADVANTAGE AG OFFICE JUST EAST OF
            BURLINGTON, COLORADO.

0206 PM     TSTM WND GST     5 S BURLINGTON          39.23N 102.28W
06/02/2020  M47 MPH          KIT CARSON         CO   ASOS

            DELAYED REPORT. ASOS STATION KITR BURLINGTON
            CO AIRPORT.

0155 PM     TORNADO          14 N FIRSTVIEW          39.02N 102.52W
06/02/2020                   CHEYENNE           CO   PUBLIC

            ANOTHER LANDSPOUT INDICATED ON VIAERO WEBCAM
            IN NORTHERN CHEYENNE COUNTY.

0134 PM     TORNADO          11 N WILD HORSE         38.98N 102.97W
06/02/2020                   CHEYENNE           CO   NWS EMPLOYEE

            THIRD BRIEF LANDSPOUT TORNADO OBSERVED BY
            NWS EMPLOYEE AND VIAERO WEBCAM. THIS ONE
            BEGAN AS THE SECOND ONE WAS ENDING.

0130 PM     TORNADO          12 N WILD HORSE         38.98N 102.96W
06/02/2020                   CHEYENNE           CO   NWS EMPLOYEE

            BRIEF LANDSPOUT TORNADO OBSERVED BY NWS
            EMPLOYEE AND VIAERO WEBCAM.

0113 PM     TORNADO          12 NNE WILD HORSE       39.00N 102.95W
06/02/2020                   CHEYENNE           CO   NWS EMPLOYEE

            BRIEF LANDSPOUT TORNADO OBSERVED BY NWS
            EMPLOYEE AND VIAERO WEBCAM. THIS IS THE
            FIRST OBSERVED OF THE DAY.

&&
Special weather statement, Jun 3, 1:59 PM MDT, 11 minutes before
Special Weather Statement
National Weather Service Goodland KS
159 PM MDT Wed Jun 3 2020

COZ091-032015-
Kit Carson County CO-
159 PM MDT Wed Jun 3 2020

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN KIT CARSON COUNTY UNTIL
215 PM MDT...

At 159 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from 10 miles north of Vona to 5 miles southeast of
Flagler. Movement was southeast at 15 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Seibert and Vona.

This includes Interstate 70 in Colorado between mile markers 395 and
417.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3953 10245 3905 10283 3921 10311 3953 10282
TIME...MOT...LOC 1959Z 297DEG 15KT 3945 10280 3925 10299

Husted

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 1:05 PM MDTSpecial Weather StatementGLDKit Carson25 min
Jun 3, 1:31 PM MDTSevere Thunderstorm WarningGLDKit Carson28 min
Jun 3, 1:41 PM MDTSpecial Weather StatementGLDKit Carson19 min
Jun 3, 1:45 PM MDTSpecial Weather StatementGLDKit Carson15 min
Jun 3, 1:59 PM MDTSpecial Weather StatementGLDKit Carson16 min
Jun 3, 2:17 PM MDTSpecial Weather StatementGLDKit Carson13 min
Jun 3, 2:25 PM MDTSevere Thunderstorm WarningGLDKit Carson65 min
Jun 3, 2:37 PM MDTSevere Thunderstorm WarningGLDKit Carson, Yuma68 min
Jun 3, 3:09 PM MDTSevere Thunderstorm WarningGLDCheyenne, Kit Carson66 min
Jun 3, 3:13 PM MDTSevere Thunderstorm WarningGLDYuma62 min
Jun 3, 3:51 PM MDTSpecial Weather StatementGLDKit Carson24 min
Jun 3, 4:04 PM MDTSevere Thunderstorm WarningGLDCheyenne56 min
Jun 3, 4:13 PM MDTSevere Thunderstorm WarningGLDYuma62 min
Jun 3, 4:53 PM MDTSevere Thunderstorm WarningGLDYuma52 min
Jun 3, 4:59 PM MDTSpecial Weather StatementGLDCheyenne31 min
Jun 3, 5:34 PM MDTSevere Thunderstorm WarningGLDYuma56 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.